I have been on the depo shot for little over a year I'm still bleeding heavy... I bleed during sex and my patented can never finish because it. Hurts me too must it never has until I got on the shot... I bleed heavy everyday. I don't understand how can I when I'm on the shot... is this normal??? I know that my body is used to the shot and sex so someone please. Help
Depo-Provera - y do I bleed everyday even in the middle os sex it hurts?
- 24 Feb 2014 by michellecoreyob
- 3 March 2014
- depo-provera, provera, birth control, sex, bleeding
Added 24 Feb 2014:
My vagia always hurts right in middle of sex then it feels. Like its on fire everyday is this normal????
I came off Depo after 18yrs of painful sex. No doctors or consultants had every indicated that the Depo could be the problem. I've now been off Depo for over 2 years, & sex is no longer painful.
Other than that, I'd say that Kaismama's question & advice is exactly what I would have written.
Go & speak to a doctor to rule out other causes, but it may be a case of coming off Depo & using another form of contraception.
If you do come off Depo, the results will not be instant. You can expect the bleeding & pain to settle down over a period of months (assuming Depo is the cause).
Hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Feb 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Updated 8 Aug 2015 • 1 answer
Updated 9 Aug 2015 • 1 answer
Depo-Provera - I've been on depo for a month now since June the 10th I've bleeding heavily nonstop I
Updated 23 Jun 2017 • 2 answers
Updated 19 Sep 2018 • 1 answer